# SDR FDEA201903200694

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,740 hours, 16,646 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Elbow
- Part number: 113756503
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE 20 MIN INTO THE FLIGHT HYD 2 LEFT AND RIGHT PUMPS FAULTED WITH AN AMBER T ABOVE THEM. HYD 2 QTY WAS 7.7 BUT THE TEMP OF THE HYD FLUID STARTED CLIMBING AND WAS BOXED AMBER. MAX TEMP WAS 120C. WHEN CONFIGURING FOR LANDING HYD 2 SYS. SLOWY CAME BACK TO NORMAL. REMOVED DAMAGED HIGH PRESSURE TURB AIR ELBOW PER IPC REF 75-23-05-01 AND INSTALLED NEW. PERFORMED ALL SYSTEM CHECKS OF NR 2 ENGINE AS THOUGH THE ENTIRE ENGINE WAS REPLACED PER MM 71-00-00-5-1, ALL CHECKS PASSED. RAN NR 2 ENG AT IDLE FOR LEAK AND OPS CHECK AND ALSO AT HIGH POWER PER JRH, ALL TEMPERATURES, AND INDICATIONS NORMAL. ANTI-ICE SYSTEM CHECKS NORMAL AND HYDRAULIC TEMPERATURES ALSO SHOW NORMAL PER OPERATING LIMITS. A/C OK FOR CONTINUED SERVICE.
